# SDR DALA2023100308126

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,024 hours, 9,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 ODI PREVENTION DRIVER - DOOR 1L . CHECK DOOR PRESSURE. CHECK SLIDE PRESSURE. CORRECTIVE ACTION: R&R DEU B 300RH1. (2997098)
